Duality for max-separable problems
Year of publication: |
2012
|
---|---|
Authors: | Gavalec, Martin ; Zimmermann, Karel |
Published in: |
Central European journal of operations research : CEJOR ; official journal of the Austrian, Croatian, Czech, Hungarian, Slovakian and Slovenian OR Societies. - Berlin : Springer, ISSN 1435-246X, ZDB-ID 1178875-6. - Vol. 20.2012, 3, p. 409-419
|
Subject: | Theorie | Theory | Duales Optimierungsproblem | Dual optimization problem | Mathematische Optimierung | Mathematical programming |
-
Nguyen, Van-Hien, (2000)
-
Das duale Programm der Erlösmaximierung in der Außenhandelstheorie
Bobzin, Hagen, (2001)
-
Nieuwenhuizen, Thorsten, (2003)
- More ...
-
Duality for max-separable problems
Gavalec, Martin, (2012)
-
Gavalec, Martin, (2015)
-
Gavalec, Martin, (2015)
- More ...